Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1, Issue 1, Pages 25-40
http://dx.doi.org/10.1155/S1048953388000036

Topological structures in computer science

City University of New York, CSI, Staten Island, 10301, NY, USA

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Efim Khalimsky, “Topological structures in computer science,” Journal of Applied Mathematics and Simulation, vol. 1, no. 1, pp. 25-40, 1987. https://doi.org/10.1155/S1048953388000036.